# SDR SWAA105683

- Difficulty date: September 21, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 1,067 hours, 622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 0885
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

REAR COFFEEMAKERS HAD BEEN SMOKING AND FLAMES.  FLIGHT ATTENDANTS SHUT THEM DOWN.  REMOVED AND REPLACED AFT COFFEEMAKERS PER MM.
